# SDR AALA201704129005

- Difficulty date: April 5, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,241 hours, 26,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4002156A
- Part serial: A2724
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEADING EDGE 10 SLAT COVE PANEL HAS A 1 INCH CRACK BETWEEN WING STATION 707 AND 736.  FABRICATED COVE PANEL AND INSTALLED IAW SRM 51-40-02 AND 51-40-05.
